# SDR SIMA20230821001

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 34,750 hours, 22,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTIAL L1 SLIDE DEPLOYMENT.-C/A-RAR L1 DOOR EMERGENCY SLIDE ASSY IAW AMM 25-65-01. NO DEFECTS NOTED.
